# SDR AALA20100727TUL10

- Difficulty date: March 15, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 34,523 hours, 4,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING ESCAPE PATH LIGHT AT SEAT 4G MISSING LENS.  REPLACED LENS FOR CEILING ESCAPE PATH LIGHT AT SEAT 4G.  OPS CHECKED NORMAL.
